I went to the doctor last week with red, somewhat sticky, and sensitive areas on each side of my scrotum. I have not had sex in over ten months so I thought I had a yeast or fungal infection. The doctor gave me a prescription for the anti-biotic doxycycline and lotrison lotion with anti-fungal/steroid. The first two days the lotrisone cream seemed to work like a charm. On days three and four my entire scrotum became bright red and began hanging extremely low with unbelievably loose skin. Finally I developed swelling and a dull pain in my right testicle and I stopped using the lotrisone. The next morning I woke up and after I urinated I had a clear sticky fluid (like pre-ejaculatory fluid) come out of my urethra. It has been four days since then. My scrotum is still looking and feeling very strange and I still have small amounts of the clear sticky fluid coming out after I urinate sometimes . My scrotum looks better in the mornings but as the day goes on it becomes more and more saggy and red. I have been to two different doctors and I tested negative for STD's. I now believe that I may have overreacted to a lesser problem like eczema and my new symptoms are all due to the harsh steroid in the cream. I am very distressed about the look/feel of my scrotum. I wish that I had never gone to the doctor who prescribed me lotrisone. I never had any swelling or urinary problems in the past. Is it normal for a steroid cream to cause such intense redness and extreme sagging of the scrotal skin? Am I ok? Will my scrotum ever return to normal? Thankyou for any advice you can offer to me. I truly appreciate your help.
You can relax--Lotrisone does not cause damage to the scrotum, permanent or otherwise. The steroid component of Lotrisone is most likely what made the irritation of your scrotum get better (irritation is what I think you had, not yeast.) When inflammation goes down, so does the swelling. I think what you're seeing now is just what the skin looks like when it's healing. You can ignore the redness and sagginess. I suggest you just don't look for a month or so, if not longer.
I don't know what to make of the fluid coming out of your urethra, though, since that has nothing to do with your skin issue. You should ask your regular doctor about that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.